Publication Abstracts

Spinelli 1969

Spinelli, R.A., 1969: On the O.D.E. of stagnation point flows of power law fluids. Z. Angew. Math. Phys., 20, no. 4, 479-486, doi:10.1007/BF01595040.

It is proved that the solutions of the third-order quasilinear differential equation governing the two-dimensional stagnation point flows of non-Newtonian liquids with power law have a discontinuous third derivative f" for all powers n ≥ 2. A simple numerical procedure for computing the solution for all n > 0 is described and numerical results are given.

Export citation: [ BibTeX ] [ RIS ]

BibTeX Citation

@article{sp02100m,
  author={Spinelli, R. A.},
  title={On the O.D.E. of stagnation point flows of power law fluids},
  year={1969},
  journal={Zeitschrift für angewandte Mathematik und Physik},
  volume={20},
  number={4},
  pages={479--486},
  doi={10.1007/BF01595040},
}

[ Close ]

RIS Citation

TY  - JOUR
ID  - sp02100m
AU  - Spinelli, R. A.
PY  - 1969
TI  - On the O.D.E. of stagnation point flows of power law fluids
JA  - Z. Angew. Math. Phys.
JO  - Zeitschrift für angewandte Mathematik und Physik
VL  - 20
IS  - 4
SP  - 479
EP  - 486
DO  - 10.1007/BF01595040
ER  -

[ Close ]

• Return to 1969 Publications

• Return to Publications Homepage